Published articles

Published articles 1 records found  Search took 0.02 seconds. 
11 p, 609.9 KB Darboux integrability of a simplified Friedmann-Robertson-Walker Hamiltonian system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matematica)
2012 - 10.1142/S1402925112500362
Journal of Nonlinear Mathematical Physics, Vol. 19, Núm. 4 (2012) , p. 607-617  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.